# SDR AALA202201033271

- Difficulty date: January 1, 2022
- Submitted: January 3, 2022
- Operation: Air carrier
- Aircraft: N411AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9318
- Aircraft time: 4,856 hours, 1,403 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT HANGING ON GROUND SEAT 13C. REATTACHED EMERGENCY EXIT LIGHT AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
